Regularity of Local Minimizers of the Interaction Energy Via Obstacle Problems

File Description SizeFormat 
published.pdfPublished version720.95 kBUnknownDownload
Title: Regularity of Local Minimizers of the Interaction Energy Via Obstacle Problems
Author(s): Carrillo de la Plata, J
Delgadino, MG
Mellet, A
Item Type: Journal Article
Publication Date: 17-Mar-2016
Date of Acceptance: 1-Mar-2016
URI: http://hdl.handle.net/10044/1/30396
DOI: http://dx.doi.org/10.1007/s00220-016-2598-7
ISSN: 1432-0916
Publisher: Springer Verlag
Start Page: 747
End Page: 781
Journal / Book Title: Communications in Mathematical Physics
Volume: 343
Issue: 3
Copyright Statement: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: The Royal Society
Engineering & Physical Science Research Council (E
Funder's Grant Number: WM120001
EP/K008404/1
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
NONLOCAL INTERACTION EQUATIONS
POROUS-MEDIUM EQUATION
STATIONARY STATES
STABILITY ANALYSIS
GRANULAR MEDIA
FREE-BOUNDARY
POTENTIALS
AGGREGATION
MODELS
SWARM
Mathematical Physics
0105 Mathematical Physics
0206 Quantum Physics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons